• Users Online: 35
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2017  |  Volume : 3  |  Issue : 1  |  Page : 32-34

Pityriasis rosea like eruption possibly due to anti-rabies vaccine administration in a young man: A rare case report


Department of Dermatology, Venereology and Leprosy, Hindu Rao Hospital and NDMC Medical College, New Delhi, India

Correspondence Address:
Akhilesh Vilaskumar Thole
2nd Floor OPD Building, Department of Dermatology, Venereology and Leprosy, Hindu Rao Hospital, New Delhi - 110 007
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_13_16

Rights and Permissions

Pityriasis rosea (PR) is an acute, self-limited skin disease thought to be a viral exanthem caused by reactivation of HHV-7 and HHV-6 viruses; although, numerous studies have explored various pathogens. Several reports associate PR with drugs and vaccines. We report a typical case of PR in a 26-year-old male following intradermal anti-rabies vaccine (ARV). There are reports of vaccine-induced pityriasis like eruptions due to various vaccine. However, PR-like eruptions due to ARV is rarely reported. This case represents a new side effect of an already existing vaccine and throws light on varied etiologies of vaccine-induced PR.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1056    
    Printed32    
    Emailed0    
    PDF Downloaded52    
    Comments [Add]    

Recommend this journal